# SDR ASAA2020110933527

- Difficulty date: November 9, 2020
- Submitted: November 11, 2020
- Operation: Air carrier
- Aircraft: N613AS
- Make and model: Boeing 737790
- Aircraft serial: 30163
- Aircraft time: 66,072 hours, 32,787 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Exterior Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78233008 FOUND R2 EXTERNAL, 6DEF EMERGENCY LIGHTS OUT.  GROUNDED-YES.  RELAMPED R2 EXTERNAL LIGHT AND 6DEF EMERGENCY LIGHTS.  OPERATIONS NORMAL.
